# SDR JJBA20210927024

- Difficulty date: September 27, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RH FRAME 25 AT JOINTING OF FLOOR STRUCTURE (RH SILL #1) IN CF2. DAMAGE SECTION OF RH FRAME 25 CUT BTW STR 16R-17R SPLICED U-SHAPE FABRICATED. RH FRAME 25 BTW 15R-17R IN CF II REPAIRED.
